Repository: Freie Universit├Ąt Berlin, Math Department

An Ergodic Sampling Scheme for Constrained Hamiltonian Systems with Applications to Molecular Dynamics

Hartmann, C. (2008) An Ergodic Sampling Scheme for Constrained Hamiltonian Systems with Applications to Molecular Dynamics. J. Stat. Phys., 130 (4). pp. 687-712.

[img] PDF
Restricted to Registered users only

632kB

Official URL: http://dx.doi.org/10.1007/s10955-007-9470-2


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
Department of Mathematics and Computer Science > Institute of Mathematics > Cellular Mechanics Group
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:14
Deposited By: Admin Administrator
Deposited On:03 Jan 2009 20:20
Last Modified:03 Mar 2017 14:39

Repository Staff Only: item control page